We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution

Capietto, A., Dalbono, F. (2002). Multiplicity results for systems of asymptotically linear second order equations. ADVANCED NONLINEAR STUDIES, 2(4), 325-356 [10.1515/ans-2002-0401].

Multiplicity results for systems of asymptotically linear second order equations

DALBONO, Francesca
2002-01-01

Abstract

We prove the existence and multiplicity of solutions, with prescribed nodal properties, for a BVP associated with a system of asymptotically linear second order equations. The applicability of an abstract continuation theorem is ensured by upper and lower bounds on the number of zeros of each component of a solution
https://www.degruyter.com/view/j/ans.2002.2.issue-4/ans-2002-0401/ans-2002-0401.xml
Capietto, A., Dalbono, F. (2002). Multiplicity results for systems of asymptotically linear second order equations. ADVANCED NONLINEAR STUDIES, 2(4), 325-356 [10.1515/ans-2002-0401].
File in questo prodotto:
File Dimensione Formato  
CaDa02.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 1.3 MB
Formato Adobe PDF
1.3 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64875
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact